| Model Number |
29901A |
| Medical Device Problem Codes |
Computer Operating System Problem (2898); Problem with Software Installation (3013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer's screen froze when trying to update the software.At analysis it was determined that the programmer¿s screen froze with the cursor staying at the middle of the display screen.It was noted that the upper case screw connector was broken.All found defective parts were replaced and all other identified issues were resolved.Reconfigured hard drive, reloaded and updated software and the programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer's screen froze when trying to update the software using the universal serial bus (usb).Troubleshooting steps were taken to reboot the programmer and the usb was plugged in, after which the updates continued installing.However, the software update was not successful.The programmer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.